The use of vectorized and parallelized solutions to Markovian models in performance evaluation of communication networks: a case of leaky buckets with tokens

TytułThe use of vectorized and parallelized solutions to Markovian models in performance evaluation of communication networks: a case of leaky buckets with tokens
Publication TypeJournal Article
Rok publikacji2004
AutorzyBylina B., Bylina J., Domańska J, Czachórski T
JournalArchiwum Informatyki Teoretycznej i Stosowanej
Volume16
Pagination153–170